sexologist-icon
Delayed periods
Hello, I recently got sexually active. Got intimate on January 1, 2016, the last time. After that popped in Unwanted72 on January 2. The same day got periods but it went on till long and ended after 6days as against my usual of 5days. Now according to my 34-35 day cycle, it should have come by now. But no. Tell me the reason. Is it some side effect of the morning after pill. I also witnessed a lot of cramps in my last cycle and even after that. And one-two blood drops many a days last month. Also, I am going on a beach holiday this Friday. I don't want periods to trouble me there. Suggest a pill to delay them and dosage and when to start and stop.
46 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jyoti Bhaskar
Gynecologist 25 yrs exp Delhi
If you have sexually active in January after your periods, u could be pregnant ... so do a pregnancy test. If it is negative ... then all u can do is wait for your periods. No medicine can be prescribed online without evaluating you. So for delaying periods please visit your gynaecologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.